MEDS/CAN'T SEE/FOG/PAIN/

hi all,well rang the doc on tuesday in one hell of amount of neck pain..so iam 50mg morphine patch she put it up to 75mg patch...welli put patch on this morning and had to go with my wife to hospital appointment...i had to go outside could not focus sweating all over red eyes even red face...so i took 25m patch off left the 50mg on...it took me 4 hours to come down..i know the pain iam in is terrible but this is to much..going to see gp in the morning..perhaps something differant for me i hope..thanks for being hear folks.

bob xx

3 Replies

oldestnewest
  • good luck with your GP sounds like the morphine patch was too strong. It's really hard to get the balance right isn't it?

  • Omg poor you. On top of contenting with this wretched illness and its many weird and wonderful symptoms, many of us have had horrible experiences with medications meant to ease our pain and treat our fibro. I agree with cobweb it sounds like your dose of morphine was too high/strong resulting in an adverse reaction. Hopefully some minor adjustments and fine tuning by your GP will sort this out and you will receive the appropriate amount of pain relief to make life a wee bit more bearable :-)

    Dixie xx

  • Rotten luck Bob hope you are level now - and good luck with Doc finding a different pain killer or mixture to help let us know how you get on xgins

You may also like...